MathSciNet Relay Station
MathSciNet bibliographic data
MR2653249 11F67 (11F37 11F70 22E55 58J51)
Michel, Philippe; Venkatesh, Akshay The subconvexity problem for ${\rm GL}_2$. Publ. Math. Inst. Hautes Études Sci. No. 111 (2010), 171–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement